| Model Number |
4.0PCF |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the air could not be removed smoothly from the tracheostomy tube's cuff during the pre-usage inspection.It could be deflated over time, but it could not be deflated in normal time.There was no patient involvement.
Additional Manufacturer Narrative
Evaluation summary medtronic conducted an investigation based upon all information received.The device was available for evaluation.Functionally, an inflation/deflation test was performed.Air was applied to the cuff using a syringe and it was observed the cuff inflated normally.However, at the time of deflation, a difficulty was noticed.An occlusion in the inflation line was noticed where it was assembled into the flange.It was reported that the air could not be removed smoothly from the tracheostomy tube's cuff during the pre-usage inspection.The reported issue was confirmed.The most likely cause was determined to be manufacturing related.Correction: e4 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.